Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tummy still looks like pregnant after delivery

i had a baby 3 months ago. Ive been exercising ,but my tummy still looks as though im 5 months pregnant . I think maybe gas and bloathing can be the cause.What can i take to help?
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Post delivery the abdominal wall and muscles become flabby and loose .The most effective way to lose that extra baby weight around the belly is to eat right and exercise.

Eat a nutritionally balanced, low-fat, high-fiber diet. Choose plenty of fresh fruits, vegetables, and whole grain bread and brown rice.

Do low-impact aerobic exercise to burn calories. Riding on a stationary bike is an excellent calorie-burning exercise.

Take your baby on a walk in a stroller around the neighborhood or at the park. You will be burning calories and spending quality time with your baby.

Do sit-ups to tighten and tone abdominal muscles.hope this helps.
Answered: Thu, 24 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor